# SDR UALA2009082502655

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 43,274 hours, 5,156 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Actuator
- Part number: 191AC1AR193A
- Part serial: 985
- Condition: Failed
- Location: Cart Lift
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CART LIFT FAILED, GIVING OFF STRONG ELECTRICAL SMELL.  CART IS STUCK IN UP POSITION.  REPLACED CART LIFT ACTUATOR.
